Coritsol 30.9 (Ref 2.5-25.0) They listed at random but it was done at 8:30am fasting-Don't know if that changes the reference ranges)
Are these related to the Adernal Glands? Do these indicate a problem?
Testosterone, Total 68.6 (2.9-40.8)
Testosterone, Free 1.83 (0.04-2.03
Progesterone 0.75 (0.10-0.80)
DHEA 12.6 (1.3-9.8)
Adosterone 10.7 (4.0-31.0)
Prolactin 5.0 (4.8-23.3)
8/16 test- Calcium was 10.2 (Ref 8.6-10.2) First time high like that
10/9 Calcium was 10.1 (Same ref. _
10/9- PTH, Intact 79.4 (Ref 14.0-72.0)
Symptoms-Still balance and dizziness issues but getting better. Not as tired and some shakiness/ like internal trembling when I lie down to sleep but I do sleep fine. Some hair breakage but not as bad. Still a bit jumpyand stresses but not all the time or as bad. Honestly, can't really point to hyper or hypo symptoms that I'm having. But overall, just don't feel like myself. Still take beta blocker at night and xanax as needed and vitamins.
Am I hyper or hypo? Or still Hashi roller coaster?
Help please. Waiting to hear back from my Dr. She's been super busy.
Thank you so much
Sorry I haven't answered; I had a recent death in the family and haven't been able to be on the forum the past few days.
Are you currently on a thyroid replacement medication? If so, which one, what dosage and for how long have you been on it?
Aside from your Antibody tests, your thyroid levels don't look too bad, unless you're on replacement medication, then I'd say they might be too low.
Have you had Thyroglobulin Antibodies (TGab) done? Because you have elevated TSI, I'd lean toward your having Graves Disease, since TSI is the determining factor there. While TPOab can be elevated with Graves Disease, it's usually not very high. The high TPOab and TSI, indicates that you could possibly have both Graves Disease and Hashimoto's Thyroiditis.
The fact that your TPOab is as high as it is and your TSH on the high side of normal, with mid range FT3/FT4, I'd tend to say the Hashi might be dominant.
DHEA is an adrenal hormone and typically, declines with age.
Your vitamin D is very low in the range; are you supplementing that?
Have you had further tests to determine if there is a parathyroid issue? The parathyroids and the thyroid are not related, except for their location in the body. The parathyroids control calcium use.
So sorry for your loss.Thank you for your time.
My TGab was <20 (Ref <or=40) so that's negative, correct?
My TPO has been higher in the high 400's, she likes to do them every bloodwork.
I'm not on any thyroid meds.
The DHEA and cortisol did come back into mid range but the testosterone free (2.12) and total (69.2) are still raising. Same ref ranges. Is that an adernal issue? I'm 52 and postmensual so I doubt it PCOS.
Yes, I do take 3000 Vitamin D daily but can't get to stay up. But now I'm confused with a possible parathyroid issue, I read Vitamin D might make it worse.
Haven't had any more tests yet. Do you know of a reliable source to read about that. I saw Dr. Norman's site from Florida and he's all about surgery but not to bother with any more tests. Other sites say more tests are needed.
Once TPOab and TGab have been done, they don't need to be done with every set of blood work. Once you have Hashi's and/or Graves, you always have it, even if the antibodies go into remission. It's not the antibodies that cause the symptoms; it's the resulting hypo or hyperthyroidism.
Both DHEA and cortisol are adrenal hormones, so yes, the fact that they are high would indicate an adrenal issue. You should ask for further testing to find the cause. Cortisol, naturally, rises and falls, at certain times of the day, so you really need to get a 24 hr test done.
I'm not an expert on parathyroids, at all, but everything I've read says that if you have an issue with a parathyroid (most of us have 4 of them), the offending gland(s)s must be removed, because they don't "heal"; therefore, surgery is the only option. That's why Dr Norman is all about surgery.
Yes, I've heard that Vitamin D can make parathyroid issues worse; deficiency can also cause a multitude of symptoms, so it's best to talk to your doctor as soon as possible to get the issue resolved.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.